# SDR DALA2019052803343

- Difficulty date: May 27, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 82,696 hours, 37,308 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 682 CORROSION ON PREVIOUS REPAIR LOWER SKIN VHF CENTER RIGHT, ALSO ELONGATED FASTENER HOLES (FUS). CORRECTIVE ACTION: SUMMARY IN REF OF NRC 00103 REPAIRED PER ERA 578103-14 REV ORG AND ETI REV 4. (1093982)
